Seeing this side effect in someone you care for? Eleplan keeps diagnoses, medications and appointments in one plan.
Start free with EleplanMedication side effect
Can Isosorbide Mononitrate cause diarrhea?
Organic nitrates
Yes — diarrhea has been reported as a side effect of Isosorbide Mononitrate in FDA adverse-event reports (FAERS) and product labeling. It is among the more frequently reported events for this medication. These are voluntary reports, so they show what's been reported, not how often it happens.
Other reported side effects of Isosorbide Mononitrate
Frequently asked questions
Is diarrhea a side effect of Isosorbide Mononitrate?
Yes — diarrhea has been reported as a side effect of Isosorbide Mononitrate in FDA adverse-event reports (FAERS) and/or its labeling. These are voluntary reports, so they show what's been reported, not how often it happens.
How common is diarrhea with Isosorbide Mononitrate?
diarrhea is among the more frequently reported events for Isosorbide Mononitrate in FAERS. Reporting volume isn't a true incidence rate — check the prescribing information for documented frequencies.
What should I do if I have diarrhea while taking Isosorbide Mononitrate?
Don't stop a prescribed medication on your own. Tell your prescriber or pharmacist — they can tell you whether it's expected, whether it needs attention, and what to do next.
Informational only, drawn from FDA adverse-event reporting (FAERS) and labeling — not medical advice, and not proof a medication caused an effect. Talk to your clinician or pharmacist about any side effect.
Look up another medication